# SDR 7C7A2023031800018

- Difficulty date: March 18, 2023
- Submitted: March 19, 2023
- Operation: Air carrier
- Aircraft: N891EA
- Make and model: Dhav DHC8106
- Aircraft serial: 335
- Aircraft time: 53,780 hours, 57,433 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Control Box
- Part number: 82410162007
- Part serial: 45385
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

EMERGENCY LIGHTS CONTINUOUSLY ON WITH EMER LIGHTS SWITCH IN ARM
